MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

ARTHREX, INC. SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during a shoulder arthroscopic procedure, the suture anchor, ar-1928sf-45, broke upon insertion.The case was completed by using another suture anchor.Further information requested.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8208823
Report Number1220246-2019-00820
Device Sequence Number14151207
Product Code HWC
UDI-Device Identifier00888867023741
UDI-Public00888867023741
Combination Product (Y/N)N
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45
Device Lot Number10198195
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date01/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;